Toggle Main Menu Toggle Search

Open Access padlockePrints

The oscillation of gas spheres

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hurley M, Roberts PH, Wright K

Publication type: Article

Publication status: Published

Journal: Astrophysical Journal

Year: 1966

Volume: 143

Pages: 535-551

Print publication date: 01/01/1966

ISSN (print): 0004-637X

ISSN (electronic): 1538-4357

Publisher: Institute of Physics Publishing


DOI: 10.1086/148532


Altmetrics provided by Altmetric